Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: dosage question?.......

Posted by daizy on September 6, 2003, at 9:18:49

In reply to Re: dosage question?....... daizy, posted by Ame Sans Vie on September 5, 2003, at 15:43:36

Yeah I think your right, even if I dont know exactly what you mean! "anticholinergic"??!!

Yeah I cant put the symptoms down to anything else, Im feeling slightly better, it was just a shock to the system to feel that bad again, I got all panicked that I was getting Ill- not nice! Thanx anyways ;-)

> Sounds to me like anticholinergic side effects from the high dose of Elavil -- I had those same symptoms pretty bad when I tried Elavil at 150mg/day for my fibromyalgia a while back. Do you have bad dry mouth? That's one of many symptoms of too much anticholinergic activity. I believe amitriptyline also posesses antihistamine properties -- that could also be the culprit. Either way, it's surely due to the high dose.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[257545]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:daizy thread:257222
URL: http://www.dr-bob.org/babble/20030902/msgs/257545.html